• 姓       名:甘四清
  • 职       称:教授
  • 学       位:博士
  • 所在机构:中南大学 数学与统计学院
  • 出生年月:
  • 籍       贯:
  • 研究方向:微分方程数值解法;金融数学;应用概率
个人简介 学术成果 发表论文

教育背景

1998-2001 中国科学院数学研究所 计算数学 博士学位

1989-1992 湘潭大学数学系 计算数学 硕士学位

1980-1984 湘潭大学数学系 计算数学 学士学位

工作经历

2003- 中南大学数学与统计学院教授(2004年起为博士生导师)

2001-2003 清华大学 计算机科学与技术系高性能计算研究所 博士后研究

1995-1998 长沙铁道学院数理力学系 讲师 副教授

1992-1995 空军第一航空学院数学教研室 讲师

1984-1989 空军第一航空学院数理教研室 助教

访问经历

2007年2月-2008年1月,Southern Illinois University Carbondale (美国)

2009年10月-2010年9月,Nanyang Technological University (新加坡)

2013年6月-8月,中国科学院晨兴数学中心

2015年7月-8月,香港浸会大学

学术兼职

美国《Mathematical Reviews》评论员。

教授课程

微分方程数值解法,随机微分方程数值解法,数值代数,矩阵分析,泛函分析,实变函数,大学数学

科研项目

目前主持国家自然科学基金面上项目1项,参加国家自然科学基金重大研究计划集成项目1项。主持完成国家自然科学基金面上项目2项,教育部留学回国人员科研启动基金1项,中国博士后科学基金1项。作为主要成员参与完成国家自然科学基金项目3项。

在研项目

1、国家自然科学基金面上项目:随机微分方程弱逼近理论及应用(No.11571373) 2016.01-2019.12 (主持)

2、国家自然科学基金重大研究计划集成项目:随机哈密尔顿偏微分方程高效数值方法(No.91630312) 2016-2018 (参加)

完成项目

[1] 国家自然科学基金面上项目:刚性随机微分方程的数值分析(No.11171352) 2012.01-2015.12 (主持)

[2] 国家自然科学基金面上项目:几类随机泛函微分方程数值方法的收敛性、稳定性和散逸性(No.10871207) 2009.01-2011.12 (主持)

[3] 教育部留学回国人员科研启动基金(第34批, 教留函[2009]35号):几类随机泛函微分方程数值方法的散逸性 (主持)

[4] 中国博士后科学基金:生物序列比对的高效并行算法研究(No.2002031083), 中博基(2002)11号 2002.3-2003.8 (主持)

[5] 国家自然科学基金面上项目:奇异摄动初值问题数值方法理论及高效算法(No.10571147) 2006.1-2008.12 (参加,排名第二)

[6] 国家自然科学基金面上项目:生物序列分析的高效并行算法研究(No.60273007) 2003.1-2005.12 (参加,排名第二)

[7] 国家自然科学基金青年项目:几类延迟微分方程数值方法的稳定性和误差分析(No.10101027) 2002.1-2004.12 (参加,排名第二)

论文专著

在“SIAM Journal on Scientific Computing”、 “BIT Numer.Anal.”、“Computing”、“Applied Numerical Mathematics”、“Journal of Computational and Applied Mathematics”、“Journal of Mathematics Analysis and Applications”、“Computers and Mathematics with Applications”、“Applied Mathematics and Computation”、“Journal of Computational Mathematics”、“中国科学”、“计算数学”等国内外刊物发表论文70余篇,其中SCI收录43篇,EI收录31篇

[58] Chen Hongbin, Gan Siqing, Xu Da, A fractional trapezoidal rule type difference scheme for fractional order integro-differential equation, Journal of Fractional Calculus and Applications, 7(2016)133-146.

[57] Chen Hongbin, Gan Siqing, Xu Da & Liu Qiwen, A second-order BDF compact difference scheme for fractional-order Volterra equation, International Journal of Computer Mathematics, 93(2016)1140-1154.

[56] Yin Zhengwei, Gan Siqing, An improved Milstein method fors tiff stochastic differential equations, Advances in Difference Equations, (2015) 2015:369, DOI10.1186/s13662-015-0699-9. (SCI收录)

[55] Sun Xianming, Gan Siqing, Vanmaele Michèle, Analytical approximation for distorted expectations, Statistics & Probability Letters, 107(2015)246-252. (SCI收录)

[54] Wang Xiaojie, Gan Siqing, Wang Desheng, θ-Maruyama methods for nonlinear stochastic differential delay equations, Applied Numerical Mathematics, 98(2015)38-58. (SCI收录)

53] Gan Siqing, Dissipativity of the backward Euler method for nonlinear Volterra functional differential equations in Banach space, Advances in Difference Equations (2015) 2015:128, DOI 10.1186/s13662-015-0469-8. (SCI收录)

[52] Yin Zhengwei, Gan Siqing, Chebyshev spectral collocation method for stochastic delay differential equations, Advances in Difference Equations (2015) 2015:113, DOI 10.1186/s13662-015-0447-1. (SCI收录)

[51] Yin Zhengwei, Gan Siqing, An error corrected Euler-Maruyama method for stiff stochastic differential equations, Applied Mathematics and Computation, 2015, 256(1): 630-641. (SCI收录)

[50] Wang Xiaojie, Gan Siqing, Tang Jingtian, Higher order strong approximations of semilinear stochastic wave equation with additive space-time white noise, SIAM Journal on Scientific Computing, 2014, 36(6):2611-2632. (SCI收录)

[49] Gan Siqing, Xiao Aiguo, Wang Desheng, Stability of analytical and numerical solutions of nonlinear stochastic delay differential equations, Journal of Computational and Applied Mathematics, 2014, 268:5-22. (SCI收录、EI收录)

[48] Sun Xianming, Gan Siqing, An Efficient Semi-Analytical Simulation for the Heston Model, Computational Economics, 2014, 43:433-445. (SCI收录)

[47] Hu Lin, Gan Siqing, Numerical analysis of the balanced implicit methods for stochastic pantograph equations with jumps, Applied Mathematics and Computation, 2013, 223:281-297. (SCI收录、EI收录)

[46] Gan Siqing, Shang Zaijiu, Sun Geng, A class of symplectic partitioned Runge-Kutta methods, Applied Mathematics Letters, 2013, 26(9):968-973. (SCI收录、EI收录)

[45] Li Qiyong, Gan Siqing, Wang Xiaojie, Compensated stochastic theta methods for stochastic differential delay equations with jumps, International Journal of Computer Mathematics, 2013, 90(5):1057-1071. (SCI收录)

[44] Wang Xiaojie, Gan Siqing, A Runge-Kutta type scheme for nonlinear stochastic partial differential equations with multiplicative trace class noise, Numerical Algorithms, 2013, 62(2):193-223. (SCI收录)

[43] Wang Xiaojie, Gan Siqing, The tamed Milstein method for commutative stochastic differential equations with non-globally Lipschitz continuous coefficients, Journal of Difference Equations and Applications, 2013, 19(3):466-490. (SCI收录)

[42] Li Qiyong, Gan Siqing, Stability of analytical and numerical solutions for nonlinear stochastic delay differential equations with jumps, Abstract and Applied Analysis, Article ID 831082, DOI: 10.1155/2012/831082. (SCI收录)

41] Wang Xiaojie, Gan Siqing, Weak convergence analysis of linear implicit Euler method for semilinear stochastic partial differential equations with additive noise, Journal of Mathematical Analysis and Applications, 2013, 398(1):151-169. (SCI收录)

[40] Hu Lin, Gan Siqing, Wang Xiaojie, Asymptotic stability of balanced methods for stochastic jump-diffusion differential equations, Journal of Computational and Applied Mathematics, 2013, 238(15):126-143. (SCI收录、EI收录)

[39] Wang Xiaojie, Gan Siqing, Wang Desheng, A family of fully implicit Milstein methods for stiff stochastic differential equations with multiplicative noise, BIT Numerical Mathematics, 2012, 52(3):741-772. (SCI收录)

[38] Huang Chengming, Gan Siqing, Wang Desheng, Delay-dependent stability analysis of numerical methods for stochastic delay differential equations, Journal of Computational and Applied Mathematics, 2012, 236(14):3514-3527. (SCI收录、EI收录)

[37] Li Qiyong, Gan Siqing, Stability of Split-step One-leg Theta Methods for Stochastic Differential Equations, 应用数学, 2012, 25(1):209-213.

[36] Hu Lin, Gan Siqing, Stability of the Milstein method for stochastic differential equations with jumps, Journal of Applied Mathematics and Informatics, 2011, 29(5-6):1311-1325.

[35] Hu Lin, Gan Siqing, Mean-square convergence of drift-implicit one-step methods for neutral stochastic delay differential equations with jump diffusion, Discrete Dynamics in Nature and Society, Volume 2011, Article ID 917892, DOI:10.1155/2011/917892. (SCI收录)

[34] Li Qiyong, Gan Siqing, Mean-square exponential stability of stochastic theta methods for nonlinear stochastic delay integro-differential equations, Journal of Applied Mathematics and Computing, 2012, 39(1-2):69-87. (EI收录)

[33] Wang Xiaojie, Gan Siqing, B-convergence of split-step one-leg theta methods for stochastic differential equations, Journal of Applied Mathematics and Computing, 2012, 38:489-503. (EI收录)

[32] Wang Xiaojie, Gan Siqing, The improved split-step backward Euler method for stochastic differential delay equations, International Journal of Computer Mathematics, 2011, 88(11):2359-2378. (SCI收录)

[31] Gan Siqing, Schurz Henri, Zhang Haomin, Mean square convergence of stochastic θ-methods for nonlinear neutral stochastic differential delay equations, International Journal of Numerical Analysis and Modeling, 2011, 8:201-213. (SCI收录)

[30] Li Qiyong, Gan Siqing, Almost sure exponential stability of numerical solutions for stochastic delay differential equations with jumps, Journal of Applied Mathematics and Computing, 2011, 37(1-2):541-557 (EI收录)

[29] Zhang Youhui, Dong Xiaoguo, Gan Siqing, Zheng Weimin, Model of network-on-chip routers and performance analysis, IEICE Electronics Express, 2011, 8(13):986-993.

[28] Zhang Youhui, Zheng Weimin, Dong Xiaoguo, Gan Siqing, A Performance Analytical Approach Based on Queuing Model for Network-on-Chip Router, PAAP 10, Dec.18-20, Dalian, Liaoning, China. (EI收录)

[27] Dong Xiaoguo, Zhang Youhui, Gan Siqing, Zheng Weimin, Analysis and Modeling of Router Based on M/D/1/B Queuing Model for Networks-on-Chip. Asia-Pacific Youth Conference on Communication Technology 2010 (APYCCT 2010) (ISTP), Kunming, China, 147-153. Scientific Research Publishing, USA.

[26] Zhao Ying, Liu Xiang, Gan Siqing, Zheng Weimin, Predicting disk failures with HMM- and HSMM-based approaches, Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), v 6171 LNAI, p 390-404, 2010, Advances in Data Mining: Applications and Theoretical Aspects - 10th Industrial Conference, ICDM 2010, Proceedings. (EI收录)

[25] Hu Lin, Gan Siqing, Convergence and stability of the balanced methods for stochastic differential equations with jumps, International Journal of Computer Mathematics, 2011, 88(10):2089–2108. (SCI收录)

[24] Li Wenhao, Huang Chengming, Gan Siqing, Delay-dependent stability analysis of trapezium rule for second order delay differential equations with three parameters, Journal of the Franklin Institute, 2010, 347:1437-1451.(SCI、EI收录)

[23] 甘四清,史可,多步Runge-Kutta方法的保单调性,计算数学, 2010, 32(3):247-264.

[22] Wang Xiaojie, Gan Siqing, Compensated stochastic theta methods for stochastic differential equations with jumps, Applied Numerical Mathematics, 2010, 60:877-887. (SCI、EI收录)

[21] Li Wenhao, Wu Shifeng, Gan Siqing, Delay-dependent stability of symmetric schemes in boundary values methods for DDEs, Applied Mathematics and Computation 2009, 215:2445-2455. (SCI、EI收录)

[20] Wu Shifeng, Gan Siqing, Errors of linear multistep methods for singularly perturbed Volterra delay-integro-differential equations, Mathematics and Computers in Simulation, 2009, 79(10):3148-3159. (SCI收录)

[19] Gan Siqing, Dissipativity of θ-methods for nonlinear delay differential equations of neutral type, Applied Numerical Mathematics, 2009, 59:1354-1365.(SCI、EI收录)

[18] Zhang Haomin, Gan Siqing, Hu Lin, The split-step backward Euler method for linear stochastic delay differential equations, Journal of Computational and Applied Mathematics, 2009, 225(2)558-568. (SCI、EI收录)

[17] Zhang Haomin, Gan Siqing, Mean square convergence of one-step methods for neutral stochastic differential delay equations, Applied Mathematics and Computation, 2008, 204:884–890.(SCI、EI收录)

[16] Wu Shifeng, Gan Siqing, Analytical and numerical stability of neutral delay-integro-differential equations and neutral delay partial differential equations, Computers and Mathematics with Applications, 2008, 55:2426-2443. (SCI、EI收录)

15] Gan Siqing, Dissipativity of θ-methods for nonlinear Volterra delay-integro-differential equations, Journal of Computational and Applied Mathematics, 2007, 206:898–907. (SCI、EI收录)

[14] Gan Siqing, Exact and discretized dissipativity of the pantograph equation, Journal of Computational Mathematics, 2007, 25(1):81-88. (SCI、EI收录)

[13] Gan Siqing, Dissipativity of linear θ-methods for integro-differential equations, Computers and Mathematics with Applications, 2006, 52:449-458.(SCI、EI收录)

[12] Gan Siqing, Asymptotic stability of Rosenbrock methods for systems of functional-differential and functional equations, Mathematical and Computer Modelling, 2006, 44(1-2):144-150. (SCI、EI收录)

[11] Gan Siqing, Zheng Weimin, Stability of general linear methods for systems of functional-differential and functional equations, Journal of Computational Mathematics, 2005, 23(1):37-48. (SCI、EI收录)

[10] Xiao Aiguo, Gan Siqing, Characterizations of symmetric multistep Runge-Kutta methods,Journal of Computational Mathematics, 2004, 22(6):791-796. (SCI收录)

[9] Gan Siqing, Zheng Weimin, Stability of multistep Runge-Kutta methods for systems of functional- differential and functional equations, Applied Mathematics Letters,2004,17:585-590 (SCI、EI收录)

[8] Gan Siqing, Zheng Weimin, Stability analysis of Runge-Kutta methods for delay integro-differential equations, Tsinghua Science and Technology, 2004,9(2): 185-188. ( EI收录)

[7] Huang Chengming, Gan Siqing, Linear stability of numerical methods for systems of functional differential equations with a variable delay, Progress in Natural Science, 2003,13(5):329-333.(SCI、EI收录)

[6] Gan Siqing, Sun Geng, Zheng Weimin, Errors of linear multistep methods and Runge-Kutta methods for singular perturbation problems with delays, Computers and Mathematics with applications. 2002,44(8-9):1157-1173. (SCI、EI收录)

[5] Gan Siqing, Sun Geng, Convergence of one-leg methods for singular perturbation problems with delays, SCIENCE IN CHINA(Series A),2002,45(3):280-289. (SCI、EI收录)

[4] Gan Siqing, Sun Geng, Order results of general linear methods for multiply stiff singular perturbation problems, Journal of Computational Mathematics, 2002,20(5):525-532.(SCI收录)

[3] Gan Siqing, Sun Geng, Errors of one-leg methods for singular perturbation problems with delays, Acta Mathematicae Applicatae Sinica,English Series, 2002, 18(4):629-640.

[2] Gan Siqing, Sun Geng, Error of Runge-Kutta methods for singular perturbation problems with delays, Chinese J.Num.Math.& Appl.,2001,23(4):64-78.

[1] Xiao Aiguo, Huang Chengming and Gan Siqing, Convergence results of one-leg and linear multistep methods for multiply stiff singular perturbation problems, Computing, 2001,66:365-375. (SCI、EI收录)

奖励/荣誉

2005年入选湖南省首批新世纪121人才工程。指导的博士论文获2014年湖南省优秀博士学位论文。